BrainMeta'   Connectomics'  

Welcome Guest ( Log In | Register )

 
Reply to this topicStart new topic
> How to get off phenibut/baclofen safely, please help, (Not your typical "phenifucked" situation)
iamcor
post May 27, 2016, 09:09 PM
Post #1


Newbie
*

Group: Basic Member
Posts: 2
Joined: May 27, 2016
Member No.: 38217



How to get off baclofen/phenibut safely?
(Not your typical "phenifucked" situation)

Let it be known that I take clonazepam 2mg daily (for about 15 years).

I was taking phenibut at 1.5g-3g for about two weeks starting 4/15/16, took significant lower doses of clonazepam while doing this. I decided to use phenibut as it was beneficial to quit buprenorphine, which I did on 5/13/16. This was the day I replaced phenibut with baclofen - both gaba-b agonists. Physical withdrawals are over now from buprenorphine. I was taking about 40mgs of baclofen a day but that quickly got to 80mgs, just barely keeping the gaba-b withdrawals away. I may have been dosing too low on the clonazepam in hindsight. I have a supply of carisoprodol (soma) so I decided to try that (today, 5/27/16) and it helped, A LOT. I would normally be irritable and in extreme physical pain, somewhat psychotic from baclofen withdrawals. I believe phenobarbital/benzos are used to take people off baclofen and other gaba-b agonists in hospital visits so does it make sense for me to be taking carisoprodol for the baclofen withdrawals? I can't find any information on this. *I am worried about jumping off at too high a dose and the potential dangers. * I have HPPD so I normally hallucinate but things have been getting much worse.

On message boards some people are reporting "permanent" gastric distress (which I have been having) and permanent mental issues. I am also concerned about a potential seizure, organ failure or anything the internet warns about. I am worried this will somehow fry my gaba-b receptors or can the carisoprodol save me from that? Should I be tapering down with phenibut, baclofen, or pregabalin (lyrica, which I have access to)? Would weening off a gaba-b be the safer option? If the soma works the same as something like phenobarbital (used for alcohol and GHB withdrawal, gaba-b agonists) should I be fine taking this for a week and withdrawals from baclofen should be gone? This seems too good to be true. Can it save my gaba receptors from possibly being damaged? Is that something I should be worried about, especially since I take clonazepam. I took 15mg baclofen, 2x450mg carisoprodol, and 1mg clonazepam 16 hours ago and haven't felt the need to take anything since. Normally withdrawals from baclofen would start within 3 hours. I am not sure what to do when I feel the need to dose again. I am getting slightly irritable. What is the safest possible option? carisoprodol with a little clonazepam, clonidine, pregabalin (lyrica), baclofen ween, or phenibut ween?

Any advice would be really appreciated.
User is offlineProfile CardPM
Go to the top of the page
+Quote Post
Leo Skoff
post Oct 03, 2016, 11:01 AM
Post #2


Newbie
*

Group: Basic Member
Posts: 15
Joined: Oct 03, 2016
Member No.: 38380



To avoid side effects connected to an addiction factor just exercise and eat well and drink a lot of water. I had bad feelings for around 2 days of anxiety and generally shitty feelings, but that was it. Also a few words to anyone taking Phenibut JUST DO NOT take it daily, you will seriously regret about it.
User is offlineProfile CardPM
Go to the top of the page
+Quote Post

Reply to this topicStart new topic
1 User(s) are reading this topic (1 Guests and 0 Anonymous Users)
0 Members:

 



Lo-Fi Version Time is now: 24th November 2017 - 08:49 AM


Home     |     About     |    Research     |    Forum     |    Feedback  


Copyright BrainMeta. All rights reserved.
Terms of Use  |  Last Modified Tue Jan 17 2006 12:39 am

Consciousness Expansion · Brain Mapping · Neural Circuits · Connectomics  ·  Neuroscience Forum  ·  Brain Maps Blog
 · Connectomics · Connectomics  ·  shawn mikula  ·  shawn mikula  ·  articles